Need Advice

Discussion in 'Cambridge Weight Plan' started by karon, 4 June 2009.

  1. karon

    karon Well-Known Member

    OK, im on day one and was doing great, untill i started to get really bad heartburn, i usally have to take gaviscon a couple of times a day and durring the night too, due to a valve missing in my stomach, that closes so no acid can come up, but because mine is not there, i have acid come up all the time, i just called my counsellour, and she told me im not allowed to take "anything" as it will stop me going into ketossis, so now im stuck, im in so much pain at the min, i feel like giveing up and just easing the pain, but i need to loose weight also, i just dont know what to do now :cry:
  2. Lexie_dog


    Take the gaviscon and cross the ketosis bridge when you come to it or find another alternative. Its not worth being in agony for.
  3. Lexie_dog


    if you go to main forum board and enter "GAVISCON" into the search option you will see lots of people use it for the heartburn. HTH
  4. moti17

    moti17 is gonna do it!!

    I sometimes suffer from heartburn too, its unbearable. I would reach for the gaviscon too!!
  5. kellyv81

    kellyv81 Well-Known Member

    Hi ya,
    Sorry to hear that!
    I'm only on week 2 but I get heartburn when hungry and find that drinking water helps,
    Not sure if it'll be the same for you as I don't suffer with the problem you have.
    Have you spoken to your Doctor about being on the diet? Maybe he could come up with something.
    Other who have been on the diet maybe able to give you more advice on what to take but I would have thought you could take something!!
    If you did take gaviscon then by my understanding all that would happen is you'd feel hungry if you aren't in Ketossis and maybe not lose as much weight.
    I'm honestly not too sure but if it were me I'd take it if you are in pain and worry about being hungry and suffer the not losing weight as quickly!
    Sorry I'm not much help and I'm sure a more experienced member of the diet will have better suggestions!
    Hope it works out for you.
    Take Care x x
  6. Lexie_dog


    the ketosis will just stop the hunger, but the low calories will lose the weight. I just think the diet would be nigh impossible without the hunger abating effects.
  7. Jessica Rabbit72

    Jessica Rabbit72 Well-Known Member

    I take gaviscon double action tablets and it doesnt stop ketosis for me but everyone is different -

    Hope it works for you and you dont have to suffer too much
  8. karon

    karon Well-Known Member

    Thanks for all the advice :)
    Ive taken just a small amount, so if i need more later, then i should be ok, im so determined to get some of this weight off before i go on my holiday in a months time (july 4th), i know it wont be a drastic loss in so little time, but even one 1/2 stone off, is better then the way i am at the min, and i know i will enjoy my holiday much better :)
  9. imagisal

    imagisal Well-Known Member

    Hope you manage the heartburn problem. I used to have to take rennie at night but have not had to since being on CD. I don't have your valve condition though so I know it's different. I have only been on CD a short while but already feel so much better in my body...and my clothes! Best wishes
  10. lottie***

    lottie*** Well-Known Member

    go to the docs and ask for some omeprazole on prescription hun- that should hopefully help and i dont think the tablets should affect ketosis. Its what my partner has to use, he uses gavisgone too but those tablets work wonders!!


Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.